CSpace
ON ZEROS OF DIRICHLET L-FUNCTIONS
CHEN, JG
1986-09-01
Source PublicationSCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES
Volume29Issue:9Pages:897-913
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1986E235700001
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27365
Collection中国科学院数学与系统科学研究院
Corresponding AuthorCHEN, JG
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, JG. ON ZEROS OF DIRICHLET L-FUNCTIONS[J]. SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,1986,29(9):897-913.
APA CHEN, JG.(1986).ON ZEROS OF DIRICHLET L-FUNCTIONS.SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,29(9),897-913.
MLA CHEN, JG."ON ZEROS OF DIRICHLET L-FUNCTIONS".SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES 29.9(1986):897-913.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, JG]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, JG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, JG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.